The Friedrichs extension of the Aharonov-Bohm Hamiltonian on a disk

Brasche, Johannes F and Melgaard, Michael (2005) The Friedrichs extension of the Aharonov-Bohm Hamiltonian on a disk. Integral Equations and Operator Theory, 52 (3). pp. 419-436. ISSN 0378-620X

Full text not available from this repository.

Abstract

We show that the Aharonov–Bohm Hamiltonian considered on a disc has a four-parameter family of self-adjoint extensions. Among the in- finitely many self-adjoint extensions, we determine to which parameters the Friedrichs extension H F corresponds and its lowest eigenvalue is found. Moreover, we note that the diamagnetic inequality holds for H F .

Item Type: Article
Keywords: Aharonov-Bohm, self-adjoint extensions, singular Sturm-Liouville theory
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Related URLs:
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 10:51
Last Modified: 19 Sep 2013 10:51
URI: http://sro.sussex.ac.uk/id/eprint/46380
📧 Request an update